# SDR R61A2019081930853

- Difficulty date: July 30, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 40,044 hours, 24,942 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 59129493
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON SPLINES ON TORQUE TUBE NR 6 RH.  REMOVED AND REPLACED R/H  6 TORQUE TUBE WITH NEW UNIT, REF: AMM 27-51-03. A/C REMAINS IN CHECK.
